# SDR ASAA2021041434578

- Difficulty date: April 14, 2021
- Submitted: April 15, 2021
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 53,610 hours, 15,707 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 66087
- Part serial: K2154
- Condition: Leaking
- Location: #2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

#2 ENGINE "B" SYSTEM HYDRAULIC PUMP LEAKING FROM GEARBOX. GROUNDED - YES. REPLACED #2 ENG DRIVEN HYD PUMP REF B737-800 AMM 29-11-11-400-801-001 OPS/LEAK CK GOOD.
